# SDR ASAA2014070608464

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 507 hours, 168 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM DISAPPEARED FROM MCDU MENU PAGE DURING POWER TRANSFER.  ACFT GROUNDED. ACCOMPLISHED SATCOM BITE AMM 23-15-00, OPS CHECK NORMAL.
